# SDR 06FDEA2410

- Difficulty date: June 26, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 15,963 hours, 8,489 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E RIB LWR CHORD IS CRACKED, LOCATED OUTBD OF KRUGER FLAP ACTUATOR.
